Tummy ache

This is my first post on the forum. On day 11 of champix day. Have not smoked for four days, using champix, and have suffered from bloated feeling and stomache ache since starting tablets. Have always ate before taking tablets but still suffering. Also got splits in my lips and mouth ulcers. Have cravings but these are managable I think. Any advice for poorly tummy?

2 Replies

  • Bloating yes, and funny enough some stomach pain recently but that seems to be when I awake (however there is a bug going around). I think this could be a side effect to Champix. There is a thread (month 1 I think) about sore gums and sensitive teeth. For the tummy try antacid tables first and see if that helps. Maybe a chat with your local pharmacist may help.

    You are doing well my love, it does get better I promise

    PS - Welcome to the board

  • Hi Posweatman :)

    Day 4/5 smoke free is great well done just hang in there

    I used champix and had that bloated feeling but it soon passed and is very common OK as for the tummy ache some of us get that but there is as Christine say's a bug about so that could be why you have that

    The split lips,ulcers bleeding gums etc are all normal for a lot of quitters and wi;; go very soon



You may also like...